On the cohomology of Fano varieties and the Springer correspondence

Tsao Hsien Chen, Kari Vilonen, Ting Xue

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this paper we compute the cohomology of the Fano varieties of k-planes in the smooth complete intersection of two quadrics in P2g+1, using Springer theory for symmetric spaces.

Original languageEnglish (US)
Pages (from-to)515-533
Number of pages19
JournalAdvances in Mathematics
Volume318
DOIs
StatePublished - Oct 1 2017
Externally publishedYes

Keywords

  • Fano variety
  • Hessenberg variety
  • Hyperelliptic curve
  • Springer correspondence
  • Symmetric space

Fingerprint Dive into the research topics of 'On the cohomology of Fano varieties and the Springer correspondence'. Together they form a unique fingerprint.

  • Cite this